# SDR SWIA201641854

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 37,522 hours, 30,891 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Contaminated
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK HI TEMP FOLLOWED BY SMOKE TOILET MESSAGE.   R & R LT PRSOV FILTER IAW CMM.  OPS CHECK GOOD.
